# SDR CA150224022

- Difficulty date: February 23, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2450 · AC Power Distribution System
- Part: Adg
- Part number: 604908203
- Condition: Unwanted Deploy
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK DUE TO UNCOMMANDED DEPLOYMENT OF ADG.
